Benylin Mucus Cough & Cold All in One Relief Tablets

Benylin Mucus Cough & Cold All in One Relief Tablets Special Offer

For sore throat, blocked & runny nose and mucus cough

Make a request for this product to be available on subscription
16 Tablets
Was: £4.59 Now: £2.99
BUY

More Info:

For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Dose: For oral use only.
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over:
2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Do not store above 25°C.

Please read the enclosed leaflet carefully before you take these tablets. Do not use tablets after the date shown on the pack.